Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

On finite-rowed systems of linear inequalities in infinitely many variables


Author: I. J. Schoenberg
Journal: Trans. Amer. Math. Soc. 34 (1932), 594-619
MSC: Primary 15A39
MathSciNet review: 1501652
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 15A39

Retrieve articles in all journals with MSC: 15A39


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1932-1501652-7
PII: S 0002-9947(1932)1501652-7
Article copyright: © Copyright 1932 American Mathematical Society